# SDR ASAA2022111941145

- Difficulty date: November 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N640VA
- Make and model: Airbus A320-214
- Aircraft serial: 03349
- Aircraft time: 42,075 hours, 15,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002321300
- Condition: Dented
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 OUTWARD DENT AT FRAME 69/70. STRINGER 23R/24R. GROUNDED - YES. CUTOUT DAMAGE, FABRICATED, LOCATED, AND DRILLED REPAIR DOUBLER AND FILLER IAW SRM 53-41-11. ALODINED AND PRIMED REPAIR DOUBLER FILLER, CUTOUT, AND REPAIR AREA IAW SRM 51-21-11 AND 51-23-00. INSTALLED DOUBLER AND FILLER IAW SRM 53-41-11.FILLET SEALS DOUBLER IAW IRM 51-76-11. APPLIED TOP COAT IAW SRM 51-23-00. DOUBLER SIZE IS 14.4" X 7.2". DOUBLER IS LOCATED 7.5" FWD OF FE 70 TO AFT EDGEOF DOUBLER AND 1.5"AFT OF FR 69TO FWD EDGE OF DOUBLER 2.1" DOWN FROM STR 22 TO TOP EDGE OF DOUBLER AND 1.3" UP FROM STR 24 TO BOTTOM EDGE OF DOUBLER. REPAIR CATEGORY A REF SRM 53-41-11-300-036.
